# SDR SWAA2020051376572

- Difficulty date: May 9, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,696 hours, 26,790 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SMOKE ALARM ACTIVATED. NO FIRE OR SMOKE. REPEAT GRIPE. / REPLACED FWD LAV SMOKE DETECTOR IAW AMM 26-14-01. CL# 37785 (REFERENCE DMA 0142217)
